# SDR SWIA201541678

- Difficulty date: November 25, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 19,486 hours, 12,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, SEAT TRACK BS  477 - 581 CORRODED.  R & R THE SEAT TRACK IAW AMM.
